# SDR SWAA2023020798893

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 79,785 hours, 47,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EMERGENCY EXIT AFT COVER FELL OFF<[01] RESECURED OVERHEAD EMERGENCY EXIT COVER PER AMM 33-51-01
